Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 6, NWS Brownsville, TX

January 24, 2011

NWS Brownsville, TX issued this small craft advisory at Jan 24, 2011, 9:26 PM CST. It took effect at Jan 25, 2011, 6:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2011, 9:26 PM CST (03:26 UTC)
In effect from
Jan 25, 2011, 6:00 AM CST
Expired
Jan 26, 2011, 12:00 AM CST
In force
18 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WHUS74 KBRO 250326
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
926 PM CST MON JAN 24 2011

...STRONG NORTH WINDS ARE EXPECTED FOR THE LOWER TEXAS GULF WATERS
TUESDAY...

.A SURGE OF HIGH PRESSURE WILL BE PUSHING INTO THE LOWER TEXAS
COASTAL WATERS BY DAWN TUESDAY MORNING. THIS WILL INTERACT WITH A
LOW PRESSURE SYSTEM OVER THE NORTHERN GULF OF MEXICO TO DEVELOP A
DECENT PRESSURE GRADIENT OVER THE GULF WATERS. AS A RESULT...NORTH
WINDS AND SEAS WILL BE INCREASING THROUGH THE MORNING AND ESPECIALLY
INTO THE AFTERNOON AND EARLY EVENING HOURS. 

GMZ150-155-170-175-251130-
/O.NEW.KBRO.SC.Y.0006.110125T1500Z-110126T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
926 PM CST MON JAN 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST
TUESDAY. 

* WINDS: NORTH WINDS WILL BEGIN TO INCREASE TUESDAY MORNING TO
  REACH AROUND 20 KNOTS NEARSHORE AND BETWEEN 20 AND 25 KNOTS
  OFFSHORE. THESE WINDS SHOULD PERSIST THROUGH THE DAY TUESDAY AND
  INTO EARLY TUESDAY EVENING.


* WAVES: WHILE SEAS ARE EXPECTED TO REMAIN AROUND 3 TO 5 FEET
  NEARSHORE...THE SEAS WILL INCREASE TUESDAY MORNING TO REACH
  AROUND 5 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
628 
WHUS74 KBRO 250921
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
321 AM CST TUE JAN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT OFFSHORE...

.STRONG SURFACE HIGH PRESSURE BUILDING INTO DEEP SOUTH TEXAS FROM
THE NORTHWEST WILL PUSH A SURGE OF COLD AIR OFFSHORE...ALLOWING
WINDS AND SEAS TO INCREASE FOR THE ADJACENT COASTAL WATERS OF DEEP
SOUTH TEXAS TODAY AND TONIGHT.

GMZ150-155-170-175-251730-
/O.EXT.KBRO.SC.Y.0006.110125T1200Z-110126T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
321 AM CST TUE JAN 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0
TO 60 NAUTICAL MILES OFFSHORE.

* WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/RGV
841 
WHUS74 KBRO 251444
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
844 AM CST TUE JAN 25 2011

...HAZARDOUS MARINE CONDITIONS EXPECTED TODAY ACROSS THE LOWER
TEXAS COASTAL WATERS...

.STRONG SURFACE HIGH PRESSURE BUILDING INTO DEEP SOUTH TEXAS FROM
THE NORTHWEST WILL PUSH A SURGE OF COLD AIR ACROSS THE MARINE
AREAS...ALLOWING WINDS AND SEAS TO INCREASE AND REMAIN ELEVATED
ACROSS THE LOWER TEXAS BAY AND ADJACENT GULF OF MEXICO WATERS
TODAY AND TONIGHT.

GMZ130-132-135-252245-
/O.NEW.KBRO.SI.Y.0004.110125T1444Z-110126T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
844 AM CST TUE JAN 25 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
EVENING.

* WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL BE
  POSSIBLE THROUGH THE AFTERNOON HOURS. THE STRONGER WINDS WILL
  BEGIN TO DIMINISH TOWARD SUNSET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-252245-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-110126T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
844 AM CST TUE JAN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/RGV
995 
WHUS74 KBRO 252140
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
340 PM CST TUE JAN 25 2011

...HAZARDOUS MARINE CONDITIONS EXPECTED THIS AFTERNOON AND EVENING ACROSS
THE LOWER TEXAS COASTAL WATERS...

.STRONG SURFACE HIGH PRESSURE BUILDING INTO DEEP SOUTH TEXAS FROM
THE NORTHWEST HAS BEEN PUSHING A SURGE OF COLD AIR ACROSS THE
MARINE AREAS...WHICH HAS ALLOWED FOR ELEVATED WINDS AND SEAS ACROSS
THE LOWER TEXAS BAY AND ADJACENT GULF OF MEXICO WATERS THIS
AFTERNOON AND TONIGHT.

GMZ130-132-135-260000-
/O.CON.KBRO.SI.Y.0004.000000T0000Z-110126T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
340 PM CST TUE JAN 25 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL 
  BE POSSIBLE THROUGH THE AFTERNOON HOURS. THE STRONGER WINDS 
  WILL BEGIN TO DIMINISH TOWARD SUNSET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-260545-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-110126T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
340 PM CST TUE JAN 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/RGV
840 
WHUS74 KBRO 260605
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1205 AM CST WED JAN 26 2011

...ADVISORY CONDITIONS NO LONGER EXIST...

.NORTH WINDS OVER THE GULF WATERS HAVE DECREASED TO MODERATE.
SMALL CRAFT SHOULD EXERCISE CAUTION THE REST OF THE NIGHT HOWEVER.

GMZ150-155-170-175-260715-
/O.EXP.KBRO.SC.Y.0006.000000T0000Z-110126T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1205 AM CST WED JAN 26 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 1:36 PM CST, 7 hours 50 minutes earlier.

Area forecast discussion, Jan 24, 1:36 PM CST, 7 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
136 PM CST MON JAN 24 2011

.SHORT TERM/TONIGHT THROUGH 6 AM WEDNESDAY/...COASTAL TROUGH
PULLING NORTHWEST INTO LOUISIANA...WITH NORTH WINDS IN ITS WAKE.
WINDS WILL BEGIN TO INCREASE AROUND DAWN TOMORROW AS THE MAIN CORE
OF SFC HIGH PRESSURE ARRIVES IN TEXAS. TRAILING UPPER TROUGH WILL
SWEEP THROUGH TEXAS TOMORROW MORNING...WITH NORTHWEST WINDS IN ITS
WAKE PULLING MUCH DRIER AIR INTO THE REGION. THIS WILL HELP
DECREASE CLOUDINESS FOR THE DAY TUESDAY. TEMPERATURES WILL BE
SIMILAR TO TODAY...AS CLEARING SKIES WILL BE OFFSET BY CAA. WINDS
OVERNIGHT TOMORROW NIGHT WILL GO NEARLY CALM...WITH ANOTHER NIGHT
OF TEMPERATURES FALLING INTO THE UPPER 30S.
&&

.LONG TERM/6 AM WEDNESDAY THROUGH MONDAY/...LIGHT TO MODERATE
NORTHEASTERLY WINDS, CLEAR TO PARTLY CLOUDY SKIES AND DRY
CONDITIONS WILL PREVAIL ACROSS DEEP SOUTH TEXAS WEDNESDAY AND
THURSDAY. A HIGH PRESSURE RIDGE EXTENDING ACROSS TEXAS AND THE
WESTERN GULF OF MEXICO WILL SHIFT EASTWARD LATER THIS WEEK. THE
EASTWARD SHIFT OF THE HIGH PRESSURE RIDGE WILL ALLOW THE WINDS TO
GRADUALLY SHIFT FROM THE NORTHEAST ON THURSDAY TO THE SOUTHEAST
THURSDAY NIGHT AND FRIDAY. THE WINDS WILL REMAIN LIGHT TO MODERATE
FROM THE SOUTHEAST SATURDAY THROUGH MONDAY. BELOW NORMAL
TEMPERATURES WILL OCCUR ACROSS DEEP SOUTH TEXAS WEDNESDAY THROUGH
FRIDAY. LOW TEMPERATURES THURSDAY MORNING WILL BE IN THE UPPER
30'S ACROSS PORTIONS OF THE NORTHERN AND WESTERN COUNTIES AND LOW
TO MID 40'S ACROSS OTHER AREAS OF DEEP SOUTH TEXAS THURSDAY AND
FRIDAY MORNINGS. SLIGHTLY HIGHER THAN NORMAL TEMPERATURES WILL
PREVAIL ACROSS DEEP SOUTH TEXAS SATURDAY AND SUNDAY. THERE IS A
SLIGHT CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF DEEP SOUTH
TEXAS THIS WEEKEND WITH THE HIGHER CHANCES BEING ALONG THE COASTAL
COUNTIES.
&&

.MARINE...TONIGHT THROUGH 6 AM WEDNESDAY...WINDS BRIEFLY JUMPED
ABOVE 20 KNOTS THIS MORNING...BUT HAVE FALLEN BACK DOWN TO 16 TO
18 KNOTS AS THE COASTAL TROUGH DEPARTS EAST. MARINE CONDITIONS
WILL CONTINUE TO RELAX THROUGH THE NIGHT BEFORE THE NEXT SURGE OF
HIGH PRESSURE ARRIVES AROUND DAWN. WINDS WITH THIS SURGE WILL
INCREASE TO 20 KNOTS...PUSHING SEAS UP TO 7 TO 8 FEET. SMALL CRAFT
ADVISORIES WILL BE NEEDED THROUGH THE DAY TUESDAY BEFORE THE CORE
OF HIGH PRESSURE APPROACHES THE NORTHWEST GULF...REDUCING WINDS TO
AROUND 10 KNOTS.

6 AM WEDNESDAY THROUGH SATURDAY...A HIGH PRESSURE RIDGE EXTENDING
ACROSS THE WESTERN GULF OF MEXICO WILL PRODUCE LIGHT TO MODERATE
NORTHEASTERLY WINDS AND MODERATE SEAS ACROSS THE MARINE AREAS ON
THURSDAY. THE HIGH PRESSURE RIDGE WILL SHIFT EASTWARD THURSDAY
THROUGH THE WEEKEND. THE EASTWARD SHIFTING HIGH PRESSURE RIDGE
WILL ALLOW THE WINDS TO SHIFT TO THE SOUTHEAST ON FRIDAY. LIGHT
TO MODERATE SOUTHEASTERLY WINDS WILL PREVAIL ACROSS THE MARINE
AREAS FRIDAY THROUGH SATURDAY. THE WINDS WILL INCREASE ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS SATURDAY NIGHT BUT ARE
FORECASTED TO REMAIN BLOW SMALL CRAFT CRITERIA. THE SEAS WILL BE
LOW TO MODERATE THURSDAY THROUGH SATURDAY. THERE IS A SLIGHT
CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF THE MARINE AREAS AT
TIMES THIS WEEKEND AS THE ATMOSPHERIC MOISTURE INCREASES ACROSS
THE COASTAL WATERS.
&&

.AVIATION...LOW CIGS CONTINUE FOR DEEP SOUTH TEXAS TRAPPED IN LOW
LEVEL INVERSION. SOME MIXING HAS HELPED FORMS SOME BINOVC...WHICH
WILL CONTINUE TO OPEN UP DURING THE AFTERNOON. CLOUD DECK WILL FILL
BACK IN OVERNIGHT WITH CIGS REMAINING AROUND 1KFT. WINDS WILL BE
FROM THE NORTH AROUND 10 KNOTS TODAY AND TONIGHT...BEFORE INCREASING
TO 15 KNOTS TOMORROW MORNING AS THE SECONDARY SURGE ARRIVES.
NORTHWEST FLOW ALOFT TOMORROW WILL HELP TO CLEAR OUT CLOUD DECK
EARLY IN THE MORNING.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  65  48  64  44 /   0   0   0   0
BROWNSVILLE          65  47  65  42 /   0   0   0   0
HARLINGEN            65  47  65  41 /   0   0   0   0
MCALLEN              66  47  68  40 /   0   0   0   0
RIO GRANDE CITY      65  45  69  39 /   0   0   0   0
SOUTH PADRE ISLAND   65  49  61  50 /  10  10   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

64/63
Hazardous weather outlook, Jan 24, 2:57 AM CST, 18 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
257 AM CST MON JAN 24 2011

TXZ248>257-251200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
257 AM CST MON JAN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND BOCA CHICA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL
BEACHES TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-251200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
257 AM CST MON JAN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SMALL CRAFT ADVISORY IS LIKELY FOR ALL OR PORTIONS OF THE
ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS TUESDAY THROUGH
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 8:44 AM CSTSmall Craft Advisory for WindsBRO9 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.